| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Joint Dislocation (2374)
| Date of Event |
10/07/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient underwent initial left partial hip arthroplasty.Subsequently, patient was revised approximately 3 years later due to pain.The patient underwent a second revision approximately 6 months later for recurrent dislocations.During the revision, it was noted the implants were in proper orientation, extremely hard to dislocate, and had a 15° flexion contracture.The head and liner were exchanged without complications.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: ref 00-7850-013-00, lot 63992895, stem taper.Ref 00-7859-012-00, lot 64017753, distal centralizer.Ref 110010245, lot 64866560, shell.Ref 00-8777-040-02, lot 2981748, head.The device will not be returned for analysis, as the device was discarded; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: patient was revised for recurrent dislocations.Liner and head were exchanged.Review of the device history records identified no (related) deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.